Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 79858, 8 pages

Collapsing along monotone poset maps

Institute of Theoretical Computer Science, Swiss Federal Institute of Technology Zurich, Zurich 8092, Switzerland

Received 21 March 2005; Revised 13 September 2005; Accepted 12 February 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dmitry N. Kozlov, “Collapsing along monotone poset maps,” International Journal of Mathematics and Mathematical Sciences, vol. 2006, Article ID 79858, 8 pages, 2006. doi:10.1155/IJMMS/2006/79858